# SDR AALA2019110769010

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 10,286 hours, 3,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Broken
- Location: L2 Door Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR EMERGENCY OPENING ACTUATOR FOUND IN RED BAND. FOUND DIAPHRAGM BROKEN. MAINTENANCE REPLACED DIAPHRAGM PER AMM 52-22-14-400-001A AND SERVICED CYLINDER TO PROPER PRESSURE PER AMM 55-22-00-860-003A.
